# SDR 08FDEA02784

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848825
- Condition: Cracked
- Location: Bs 945 S18a Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE OVERWING BS 945, STR18A (L) REMOVED DAMAGED SECTION OF LT S-18A, INSPECTED SKIN AREA UNDER REMOVED STRINGER SECTION AND FUSELAGE SKIN (NO DEFECTS NOTED).  DRILLED HOLES IN REPAIR ANGLES, FABRICATED SHIMS AND INSTALLED ALL REPAIR PARTS.  REFERENCE EA NR 7-5310-113997.  CLASSIFIED AS A MAJOR REPAIR.
